Biblio Index

Export 2 results:
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is V and Author is Marco Vianello  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
V
Vianello, M. (2018). Global polynomial optimization by norming sets on sphere and torus. Dolomites Research Notes on Approximation, 11(1), 10-14. presented at the 02/2018. doi:10.14658/pupj-drna-2018-1-2
PDF icon Vianello_2018_GPO.pdf (230.17 KB)
Vianello, M. (2018). Near optimal Tchakaloff meshes for compact sets with Markov exponent 2. Dolomites Research Notes on Approximation, 11(4), 79-83. presented at the 11/2018. doi:10.14658/pupj-drna-2018-4-8
PDF icon Vianello_DRNA2018.pdf (557.84 KB)